# SDR SWAA982645

- Difficulty date: October 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N129SW
- Make and model: Boeing 737-2T4
- Aircraft serial: 22340
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 65C27093
- Condition: Loose
- Location: Service Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALKAROUND CHECK, FOUND AFT SERVICE DOOR EMERGENCY EXIT LIGHT OPERATING INTERMITTENTLY.  RESECURED LIGHT ASSEMBLY AND OP CHECKED PER BOEING M/M.
